# SDR AWXA200200594

- Difficulty date: July 10, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 2,105 hours, 803 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 6697
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,098 hours, 801 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATL - ABORTED TAKEOFF - FLT 0615 - ON TAKEOFF OUT OF ATL EN ROUTE FOR PHX AT APPROXIMATELY 70 KTS THE NR 2 GENERATOR FAULTED OFF LINE, REJECTED TAKEOFF AND RETURNED TO GATE. CONTRACT MAINTENANCE MADE LOG BOOK ENTRY FOR MEL 24-20-01, COND. 2 - NR 2 INTEGRATED DRIVE GENERATOR (IDG) INOPERATIVE AND AIRCRAFT DEPARTED FOR PHX. AT PHX MAINTENANCE TROUBLESHOT WIRING TO IDG CHECKING PINS 12, 13, & 14 FINDING NO DEFECTS. REMOVED AND REPLACED NR 2 GENERATOR CONTROL UNIT PER AMM 24-22-000-001. PERFORMED ENGINE RUN OPERATIONAL CHECK ON NR 2 ENGINE, NO DEFECTS NOTED. **SUPP** VENDOR BENCH TEST OF GENERATOR CONTROL UNIT S/N 6697 CONFIRMED FAILURE, UNIT FAILED INCOMING TEST TS5221 ISOLATING FAILURE TO THE A2PWBA R43 EXCITER F
